# SDR DALA2024072407439

- Difficulty date: July 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 SCRATCH EXTERNAL SKIN LOC BTW FR 7 TO FR 8 LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 619030-14. (0462841)
